# SDR DALA2021122207985

- Difficulty date: December 21, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N3748Y
- Make and model: Boeing 737832
- Aircraft serial: 30489
- Aircraft time: 67,566 hours, 25,229 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Fseu
- Part number: 285A12002
- Part serial: F05669
- Condition: Inoperative
- Location: Le Flap Sys
- Part time: 21,353 hours, 8,362 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

DUE TO LEADING EDGE FLAP IN-TRANSIT LIGHT ON APPROACH. CORRECTIVE ACTION: TROUBLESHOT PER B737 FIM. NO TROUBLE FOUND. REPLACED FSEU. OPS CHECKS GOOD.
